Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Erratum to: ``Liapounoff's theorem for nonatomic, finitely-additive, bounded, finite-dimensional, vector-valued measures'' [Trans. Amer. Math. Soc. 266 (1981), no. 2, 499-514; MR 82f:28008]


Authors: Thomas E. Armstrong and Karel Prikry
Journal: Trans. Amer. Math. Soc. 272 (1982), 809
MSC: Primary 28B05; Secondary 28A12, 28A60
DOI: https://doi.org/10.1090/S0002-9947-1982-0662069-2
Original Article: Trans. Amer. Math. Soc. 266 (1981), 499-514.
MathSciNet review: 662069
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 28B05, 28A12, 28A60

Retrieve articles in all journals with MSC: 28B05, 28A12, 28A60


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1982-0662069-2
Article copyright: © Copyright 1982 American Mathematical Society